Osaka Journal of Mathematics
- Osaka J. Math.
- Volume 52, Number 1 (2015), 71-93.
Towards a criterion for slope stability of Fano manifolds along divisors
We give a simple criterion for slope stability of Fano manifolds $X$ along divisors or smooth subvarieties. As an application, we show that $X$ is slope stable along an ample effective divisor $D\subset X$ unless $X$ is isomorphic to a projective space and $D$ is a hyperplane section. We also give counterexamples to Aubin's conjecture on the relation between the anticanonical volume and the existence of a Kähler--Einstein metric. Finally, we consider the case that $\dim X = 3$; we give a complete answer for slope (semi)stability along divisors of Fano threefolds.
Osaka J. Math., Volume 52, Number 1 (2015), 71-93.
First available in Project Euclid: 24 March 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14J45: Fano varieties
Secondary: 14L24: Geometric invariant theory [See also 13A50] 32Q20: Kähler-Einstein manifolds [See also 53Cxx]
Fujita, Kento. Towards a criterion for slope stability of Fano manifolds along divisors. Osaka J. Math. 52 (2015), no. 1, 71--93. https://projecteuclid.org/euclid.ojm/1427202873